# SDR 2ARF201012003

- Difficulty date: December 13, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 21,156 hours, 10,461 cycles
- Engine: Pwa JT8D219
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 2414
- Condition: Damaged
- Location: Stab Trim
- Part time: 16,983 hours, 8,276 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING; DURING LANDING THE STAB OUT OF TRIM LIGHT TUNED ON. MX REPLACED THE STABILIZER TRIM MOTOR IAW MM 27-41-71, TESTED CORRECT.
